Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Wronskian Determinant Solutions for the (3 + 1)-Dimensional Boiti-Leon-Manna-Pempinelli Equation"
written by Hongcai Ma, Yongbin Bai,
published by Journal of Applied Mathematics and Physics, Vol.1 No.5, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] New variable separation solutions and wave interactions for the (3+ 1)-dimensional Boiti–Leon–Manna–Pempinelli equation
2020
[2] Lump solutions of nonlinear (3+ 1)-Dimensional for nonlinear partial differential equations
2020
[3] Nonlinear localized waves resonance and interaction solutions of the (3+ 1)-dimensional Boiti–Leon–Manna–Pempinelli equation
2020
[4] New Exact Solutions of Nonlinear (3
2019
[5] Double-periodic soliton solutions for the (3+ 1)-dimensional Boiti–Leon–Manna–Pempinelli equation in incompressible fluid
Computers & Mathematics with Applications, 2018
[6] Analysis of (3+ 1)-dimensional Boiti–Leon–Manna–Pempinelli equation via Lax pair investigation and group transformation method
Computers & Mathematics with Applications, 2017
[7] New three-wave solutions for the (3+ 1)-dimensional Boiti–Leon–Manna–Pempinelli equation
Nonlinear Dynamics, 2017
[8] Soliton-like, periodic wave and rational solutions for a (3+ 1)-dimensional Boiti-Leon-Manna-Pempinelli equation in the incompressible fluid
Superlattices and Microstructures, 2016
[9] Incompressible-Fluid Symbolic Computation and B?cklund Transformation:(3+1)-Dimensional Variable-Coefficient Boiti–Leon–Manna–Pempinelli Model
Zeitschrift Naturforschung Teil A, 2015
[10] New periodic-wave solutions for (2+ 1)-and (3+ 1)-dimensional Boiti–Leon–Manna–Pempinelli equations
Nonlinear Dynamics, 2015
[11] Multiple-soliton Solutions for Nonlinear Partial Differential Equations
Journal of Mathematics Research, 2015
[12] Incompressible-fluid symbolic computation and bäcklund transformation:(3+ 1)-dimensional variable-coefficient Boiti–Leon–Manna–Pempinelli model
Zeitschrift für Naturforschung A, 2015
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top